1-20 of 12087
Subject: Applied Mathematics
Sort by
Journal
Issue cover
Co-published with BGI, GigaScience is an open access and open-data journal that aims to revolutionize reproducibility of analyses, data dissemination, organization, understanding, and use in the field of life and biomedical sciences.
Journal
Issue cover
An official journal of the Institute of Mathematics and its Applications. Publishes original articles with a significant mathematical content addressing topics in medicine and biology.
Journal
Issue cover
Publishes research articles dealing with the use of mathematics in all areas of research, usually in the form of mathematical/computational models and algorithms.
Journal
Issue cover
This journal publishes articles across all of applied mathematics, including: fluid and solid mechanics; stochastic analysis; applied analysis; dynamical systems; mathematics of information; numerical analysis; mathematical biology.
Journal
Issue cover
An official journal of the Institute of Mathematics and its Applications. A successor of the Journal of the Institute of Mathematics and its Applications which was started in 1965 and published papers in all areas of the application of mathematics.
Journal
Issue cover
Publishes original research on the application of mathematics to the field of mechanics interpreted in its widest sense. Coverage includes traditional areas, such as fluid and solid mechanics, as well as emerging areas of applied mathematics.
Journal Article
Rui Tang and others
Published: 19 July 2024
Journal Article
Chao Zhang and others
Published: 19 July 2024
Journal Article
Yongshuang Xiao and others
Published: 19 July 2024
Journal Article
Xiaolong Luo and others
Published: 19 July 2024
Journal Article
James T Jenkins and Alexandre Valance
The Quarterly Journal of Mechanics and Applied Mathematics, Volume 77, Issue 1-2, February-May 2024, hbae007, https://doi-org.libproxy.ucl.ac.uk/10.1093/qjmam/hbae007
Published: 18 July 2024
Journal Article
Jakub Laznovsky and others
Published: 17 July 2024
Includes: Multimedia
Journal Article
ACCEPTED MANUSCRIPT
Saddam Hussain and others
Mathematical Medicine and Biology: A Journal of the IMA, dqae009, https://doi-org.libproxy.ucl.ac.uk/10.1093/imammb/dqae009
Published: 16 July 2024
Journal Article
Frank Ernesto Alvarez and Jean Clairambault
Mathematical Medicine and Biology: A Journal of the IMA, Volume 41, Issue 2, June 2024, Pages 135–155, https://doi-org.libproxy.ucl.ac.uk/10.1093/imammb/dqae005
Published: 15 July 2024
Journal Article
Xueyan Shen and others
Published: 12 July 2024
Journal Article
Muzaffer Arikan and Thilo Muth
Published: 12 July 2024
Journal Article
ACCEPTED MANUSCRIPT
Antônio Francisco Neto
IMA Journal of Applied Mathematics, hxae020, https://doi-org.libproxy.ucl.ac.uk/10.1093/imamat/hxae020
Published: 11 July 2024
Journal Article
Nathan J LeRoy and others
Published: 11 July 2024
Journal Article
Sokratis Kariotis and others
Published: 11 July 2024
Journal Article
Shuai Cao and others
Published: 11 July 2024